MathSciNet Relay Station
MathSciNet bibliographic data
MR180846 46.38
Aronszajn, N.; Mulla, F.; Szeptycki, P. On spaces of potentials connected with $L\sp{p}$ classes. Ann. Inst. Fourier (Grenoble) 13 1963 211–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement